ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 99" (251 CM) APPX 6.8 ML, TRANSFER SET W/CHECK VALVE, NANOCLAVE® T-CONNECTOR, AN; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
A1134 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint of separation on item a1134 could not be confirmed by investigation.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history record (dhr) was reviewed and no non-conformities were found that would have led the reported complaint.
Event or Problem Description
The reported complaint involved a 99" (251 cm) appx 6.8 ml, transfer set w/check valve, nanoclave® t-connector, anti-siphon valve, 0.2 micron filter, luer lock.It was reported that the thin tubing (that connects the syringe to the main bag of fluid) snapped off while changing the syringe (when twisting off the old syringe) on the 'pn' (possibly tpn, total parenteral nutrition).The event was reported to have occurred 'before infusing, new tubing'.Although there was patient involvement, there was no human harm.